# SDR USAA010205

- Difficulty date: February 15, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Horiz Stab
- Part time: 38,667 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING BUSHING DAMAGE, RIGHT HORIZONTAL STAB FORWARD CENTER SECTION, TOP AFT CLEVIS FITTING.  CORROSION LEVEL 1.  MACHINED FORWARD FACE OF LUG REMOVED .014 INCH PER SRM 55-10-10, MFG NEW BUSHING PER SRM 55-10-10.  (M)
